banner USF Home College of Arts & Sciences OASIS myUSF USF A-Z Index

USF Home > College of Arts and Sciences > Department of Mathematics & Statistics

Mathematics & Statistics
Mohamed  Elhamdadi

Mohamed Elhamdadi

Mohamed Elhamdadi
Associate Professor

Contact

Office: CMC 321
Phone: 813/974-9561
Email:

Links

Education

Ph.D., Mathematics, University of Nice-Sophia Antipolis, 1996
M.S., Mathematics, University of Nice-Sophia Antipolis, 1991
B.S., Mathematics, University of Nice-Sophia Antipolis, 1990

Research

Low dimensional Topology, Knot Theory, Quantum Algebra, Mathematical Physics, Applied Topology, and K-Theory

Recent Publications

  1. Knot Theory for Proteins: Gauss Code, Quandles and Bondles, with C. Adams, J. Devadoss and A. Mashaghi, (2019), arXiv:1912.09353, submitted for publication.
  2. Twist Regions and Coefficients Stability of the Colored Jones Polynomial, with M. Hajij and M. Saito, Trans. Amer. Math. Soc. 370 (2018), no. 7, 5155–5177.